# SDR IPXA2015070190734

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 29,311 hours, 20,046 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 717950
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OVERTEMP ON DEPARTURE.  THE EGT REACHED 655 DEGREES C.  REDUCED THRUST LEVER TO NORMAL RANGE.  DECLARED EMERGENCY. RETURNED.  ACCOMPLISHED OVERTEMP VISUAL INSPECTION ON RT ENGINE MAX TEMP 654, DEGREES C.  DURATION 9 SEC STEADY STATE. EPCS MSG EGT RED S 14 BLEED/EEC P 14 BLEED/EEC NO FAULTS FOUND.  IAW AMM 72-00-00-216-519-P00, FIG 609, AREA A.
